Home | deutsch | Impressum | Sitemap | Intranet | KIT
Workgroup Nonlinear Partial Differential Equations

Secretariat
Kollegiengebäude Mathematik (20.30)
Room 3.029

Address
Karlsruher Institut für Technologie
Institut für Analysis
Englerstraße 2
76131 Karlsruhe
Germany

Office hours:
Mon-Fri 10-12, Tue+Thu 14-16

Tel.: +49 721 608 42064

Fax.: +49 721 608 46530

JProf Dr. Jens Rottmann-Matthes

Office hour for students: Wed 4pm-5pm
Room: 3.027 Kollegiengebäude Mathematik (20.30)
Tel.: +49 721 608 41632
Email: jens.rottmann-matthes@kit.edu

Institut für Analysis
Englerstraße 2
76131 Karlsruhe

Welcome





Semester Titel Typ
Winter Semester 2017/18
Seminar
Seminar
Summer Semester 2017
Seminar
Winter Semester 2016/17
Seminar
Summer Semester 2016 Seminar
Seminar
Winter Semester 2015/16
Seminar
Seminar
Summer Semester 2015
Seminar
Winter Semester 2014/15
Seminar
Summer Semester 2014
Seminar
Winter Semester 2013/14


A Link to my former homepage at Universität Bielefeld.

Preprints

Veröffentlichungen

  • Finding Eigenvalues of Holomorphic Fredholm Operator Pencils Using Boundary Value Problems and Contour Integrals, Wolf-Jürgen Beyn, Yuri Latushkin, Jens Rottmann-Matthes, Integral Equations and Operator Theory 78, no. 2 (2014), pp. 155-211
  • Stability and Computation of Dynamic Patterns in PDEs, Wolf-Jürgen Beyn, Denny Otten, Jens Rottmann-Matthes, in Current Challenges in Stability Issues for Numerical Differential Equations, Lecture Notes in Mathematics 2082 (2014), pp. 89-172
  • Stability and Freezing of Waves in Nonlinear Hyperbolic-Parabolic Systems, Jens Rottmann-Matthes, IMA Journal of Applied Mathematics 77, no. 3 (2012), pp. 420-429
  • Stability of parabolic-hyperbolic traveling waves, Jens Rottmann-Matthes, Dynamics of Partial Differential Equations 9, no. 1 (2012), pp. 29-62
  • Stability and freezing of nonlinear waves in first order hyperbolic PDEs, Jens Rottmann-Matthes, Journal of Dynamics and Differential Equations 24, no. 2 (2012), pp. 341-367
  • Linear stability of traveling waves in nonstrictly hyperbolic PDEs, Jens Rottmann-Matthes, Journal of Dynamics and Differential Equations 23, no. 2 (2011), pp. 365-393
  • Spectral Analysis of Coupled Hyperbolic-Parabolic Systems on Finite and Infinite Intervals, Jens Rottmann-Matthes, In: Hyperbolic Problems: Theory, Numerics, Applications (Proceedings of the Eleventh International Conference on Hyperbolic Problems held in ENS, Lyon)
  • Resolvent estimates for boundary value problems on large intervals via the theory of discrete approximations, Wolf-Jürgen Beyn, Jens Rottmann-Matthes, Numerical Functional Analysis and Optimization 28, no. 5 & 6 (2007), pp. 603-629